MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM20X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM20X60MM; KNEE STEMS
Catalog Number 151320060
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 06/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a spacer placed for treatment of infection utilizing lps components on the stated date.After the infection appeared to have cleared, the patient was converted uneventfully to a distal femoral replacement on (b)(6) 2023, where the femoral sleeve was left as it seemed well fixed and could not be removed when attempted.Patient presented for follow up this week in the office with pain in femur and surgeon believed the femoral sleeve was now loose.There was a loosening of femoral sleeve and stem.The loosening interface is non-cemented.Patient was scheduled for surgery and the sleeve was found to be loose, but was unable to be removed as the femur had remodeled and the femoral stem could not be extracted without intervention.After removing the femoral components, a cemented stem was placed uneventfully.While it took some time to expose the femur to access and remove the femoral stem, no delay was encountered because of depuy components.The femur was fractured posteriorly during the removal of the components and a cable was placed without issue to address this.The first 4 items listed were placed on 4-13-23, and the last 4 were placed on 11-16-23.Doi: (b)(6) 2023 dor: (b)(6) 2024 affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE PRESSFIT STR STEM20X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19730675
Report Number1818910-2024-15111
Device Sequence Number8328049
Product Code JWH
UDI-Device Identifier10603295043782
UDI-Public(01)10603295043782(17)320430(10)D22043643
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151320060
Device Lot NumberD22043643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +10; ATTUNE REV LPS INSRT XXSM 12MM; ATUN FEM SLV M/L 30MM FULL POR; CONTROL CABLE W/CABLE SLEEVE; LPS DISTAL FEM COMP XXSM LT; LPS SEGMENTAL COMPONENT 35MM; LPS SEGMENTAL COMPONENT 45MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight105 KG